# SDR IXXA9800011

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Lt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE LEFT HORIZONTAL STABILIZER  LEADING EDGE UPPER PLATING BETWEEN STATIONS XFS114 AND XFS178.  REPAIR ACCOMPLISHED CORROSION  REMOVAL, FABRICATION AND INSTALLATION OF INTERNAL FILLERS AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R22 AND ENGINEERING ORDER 55-DC8-513.
